PL EN


Journal
2011 | 19 | 2(74) | 29-40
Article title

ONTOLOGICAL REDUCTIONS IN MATHEMATICS. PART II: ARGUMENTATIONAL STRATEGIES FOR REALISM (Redukcje ontologiczne w matematyce. Czesc II. Strategie argumentacyjne na rzecz realizmu)

Title variants
Languages of publication
PL
Abstracts
EN
This is the second part of the study concerning the problem of ontological reductions in mathematics. In this part, some major strategies of argumentation in favor of mathematical realism are presented. The versions to be considered are: Gödel's realism, Quine's quasi-empiricism and Balaguer's Full-Blooded Platonism. Some introductory remarks considering the problem of ontological reductions in the context of these three stances are also presented.
Journal
Year
Volume
19
Issue
Pages
29-40
Physical description
Document type
ARTICLE
Contributors
  • Krzysztof Wójtowicz, Uniwersytet Warszawski, Instytut Filozofii, Zaklad Logiki, ul. Krakowskie Przedmiescie 3, 00-927 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
11PLAAAA095130
YADDA identifier
bwmeta1.element.97dcfe52-259f-31ce-a992-6f738e8146e9
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.